Discussions that mention nexium

High & Low Blood Pressure board


High perfect love, :)

I am on the same type of medication (and more) as you. I also take Nexium, which is in the same category of meds as your Prilosec. You won't die, though you medication can leave you feeling very ill and almost wishing you did. It can get really bad but the good news is things will get better through time. You might be having a tough time with your side effects right now. The more medication you are on, the worse the side effects. They can totally disable you. Some medications, including antihypertensives, when combined with certain others, result in a much stronger effect than intended by the physicians prescribing them and thus make any existing side effects worse. You might be on a 20mg dose, which can affect your body as if you took triple the amount. Your body gradually adjusts to all these chemical invasions and the side effects lessen. Some may persist. Hang in there. It may take months but you will get better. With the side effects we experience, most of us find it difficult to believe that the medication is actually keeping us from getting sick, or slowing the progression of our illnesses. Instead, we feel the medication is the cause of all our problems.

flowergirl
[QUOTE=flowergirl2day;3274862]High perfect love, :)

I am on the same type of medication (and more) as you. I also take Nexium, which is in the same category of meds as your Prilosec. You won't die, though you medication can leave you feeling very ill and almost wishing you did. It can get really bad but the good news is things will get better through time. You might be having a tough time with your side effects right now. The more medication you are on, the worse the side effects. They can totally disable you. Some medications, including antihypertensives, when combined with certain others, result in a much stronger effect than intended by the physicians prescribing them and thus make any existing side effects worse. You might be on a 20mg dose, which can affect your body as if you took triple the amount. Your body gradually adjusts to all these chemical invasions and the side effects lessen. Some may persist. Hang in there. It may take months but you will get better. With the side effects we experience, most of us find it difficult to believe that the medication is actually keeping us from getting sick, or slowing the progression of our illnesses. Instead, we feel the medication is the cause of all our problems.

flowergirl


===============================================
I am getting afraid now that I will get heart attack and stroke because of the medication that the doctor made me worse. I just had all the test stress test and tradmill test and the doctor told me i am ok and my kidnesy is ok but I am now getting worried after the side effect of all this medication to me. Sometimes I been wondering if the medication that gave me cardiac infraciton is the one that make me worse after taking the medication. I am ok with atenolol and lisinopryl before but after this heart doctor gave me cardizem and indapamide i have cardiac infraction. and he make me stop taking it after the attack. as soon as i stop taking the cardizem and having the heart attack he do the angioplasty and see if my heart got some problem and he said it is ok and no damage. Do you think i need another heart doctor?

Perfectlove